MathSciNet Relay Station
MathSciNet bibliographic data
MR2846800 34C08 (34C07 37G15)
Gasull, Armengol; Li, Chengzhi; Torregrosa, Joan Limit cycles appearing from the perturbation of a system with a multiple line of critical points. Nonlinear Anal. 75 (2012), no. 1, 278–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement